# SDR DALA2018022201080

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,425 hours, 51,741 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR, INTERMITTENT FALSE AURAL ALARMS. R&R LAV DETECTOR BATT PER AMM 26-13. OK FOR SVC.
